Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Bump near rib cage area, abdominal pain, taken medication. What could it be?

Hi, about a week back, i had a small irritating sensation close to the bottom of right rib area, when i was feeling the area i did kind of feel a small bump, i left it alone of course, but i was having terrible abdorminal pains for the last 2 days and visited the medic, who prescribed some medicines for gastritise, and recommended i come see him after a week.... i have taken 2 days worth of doses of the medicine and dont feel any better, and now i seem to feel small bumbs in my stomach , many of them to be precise on the middle / upper stomach area, close to the left side of the ribs and there is a stiff sensation and when i run my fingers on the bumps it hurts slightly, it is not visible but can feel it when pressing down.... what could it be, do i need to get new medication or should i contunie for 01week like the doc prescribed and then later consult.... pls for your advise as i am really paranoid about this and cant seem to concentrate on anything else
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! From your history, it is not possible to know whether the bumps you are feeling is in the parieties or inside the abdomen. I would suggest you to consult a general surgeon early, who with clinical examination may advise you for some blood tests and an ultrasound abdomen for diagnosing your condition. You should not wait for all these seven days.
Wishing you an early recovery.
Answered: Sun, 2 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor